# SDR DHL2003741504

- Difficulty date: March 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE INTERIOR BS 480 AND LWR SILL BEAM. ( CARGO DOOR) FRAME ATTACH TO FUSELAGE CRACKED FWD. AND AFT. ALSO MISSING (8 EACH).
